RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1998, Volume 115, Number 3, Pages 349–357 (Mi tmf878)  

This article is cited in 5 scientific papers (total in 5 papers)

First integrals of generalized Toda chains

V. E. Adlera, A. B. Shabatb

a Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: We construct a zero-curvature representation for generalized Toda chains. Evaluating the first integrals amounts to multiplying the matrices that depend linearly on the fields and satisfy a given multiplication table.

DOI: https://doi.org/10.4213/tmf878

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1998, 115:3, 639–646

Bibliographic databases:

Received: 26.02.1998

Citation: V. E. Adler, A. B. Shabat, “First integrals of generalized Toda chains”, TMF, 115:3 (1998), 349–357; Theoret. and Math. Phys., 115:3 (1998), 639–646

Citation in format AMSBIB
\Bibitem{AdlSha98}
\by V.~E.~Adler, A.~B.~Shabat
\paper First integrals of generalized Toda chains
\jour TMF
\yr 1998
\vol 115
\issue 3
\pages 349--357
\mathnet{http://mi.mathnet.ru/tmf878}
\crossref{https://doi.org/10.4213/tmf878}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1692410}
\zmath{https://zbmath.org/?q=an:0981.37029}
\transl
\jour Theoret. and Math. Phys.
\yr 1998
\vol 115
\issue 3
\pages 639--646
\crossref{https://doi.org/10.1007/BF02575487}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075883900002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf878
  • https://doi.org/10.4213/tmf878
  • http://mi.mathnet.ru/eng/tmf/v115/i3/p349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Marikhin, A. B. Shabat, “Integrable lattices”, Theoret. and Math. Phys., 118:2 (1999), 173–182  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. E. Adler, A. B. Shabat, R. I. Yamilov, “Symmetry approach to the integrability problem”, Theoret. and Math. Phys., 125:3 (2000), 1603–1661  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Adler, VE, “On the structure of the Backlund transformations for the relativistic lattices”, Journal of Nonlinear Mathematical Physics, 7:1 (2000), 34  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    4. Vsevolod E. Adler, Alexey B. Shabat, “On the One Class of Hyperbolic Systems”, SIGMA, 2 (2006), 093, 17 pp.  mathnet  crossref  mathscinet  zmath
    5. Yamilov, R, “Symmetries as integrability criteria for differential difference equations”, Journal of Physics A-Mathematical and General, 39:45 (2006), R541  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:443
    Full text:111
    References:56
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019